Sunday, July 12, 2009


Every day 3 times a day for one hour I wear a monitor for contractions. I don't really like to wear it because I worry it will show a lot of contractions and I will have to advance to stronger anti-contraction medications. I was told the stronger medications (terbutaline, Magnesium sulfate) cause annoying side effects. Currently I am taking an oral medication (Procardia) to keep the contractions from occurring . It's side effects are tolerable, but I'm afraid it won't be strong enough as I get farther along. I have had some contractions, but not enough to advance to the stronger medications just yet. I pray to be able to go longer before having to go on the stronger meds.

1 comment:

  1. Hey Amanda, You're famous! Seriously, after I heard about your story I have been following your blog ever since :) I sympathize with you as you sit in your bed in the hospital. I will be thinking of things you can do while laying there. I'm sure there is some great purpose in you having such a story as this. Surely you will touch many lives as your adventure of six begins (which really already has begun!). You are being thought of often.


Thank you for the comments! We love to hear from you! If you prefer to not leave a comment on our blog you can email us at